# SDR UALA2013071504926

- Difficulty date: July 13, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 78,932 hours, 23,905 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT INTERCOSTAL BS 1418, LBL 3.   R & R INTERCOSTAL IAW SRM 51-40-02, PAR 4 AND 7 AND FIG 6 AND 12.  MAJOR REPAIR.
